Free AdviceGet Free Advice
Home | Get advice | Give advice | Topics | Columnists | - !START HERE! -
Make Suggestions | Sitemap

Get Advice


Search Questions

Ask A Question

Browse Advice Columnists

Search Advice Columnists

Chat Room

Give Advice

View Questions
Search Questions
Advice Topics

Login

Username:
Password:
Remember me
Register for free!
Lost Password?

Want to give Advice?

Sign Up Now
(It's FREE!)

Miscellaneous

Shirts and Stuff
Page Backgrounds
Make Suggestions
Site News
Link To Us
About Us
Terms of Service
Help/FAQ
Sitemap
Contact Us


kisses <<< Previous Question
Next Question >>> Cheerleading

addiction?


Question Posted Thursday March 26 2009, 4:42 pm

This weekend a whole big ordeal was formed at my house, because i lied to my parents about something. But then i got really upset and they gave me a little pill of valium friday night and then another one saturday night so i could calm down. They hid them from me, but now i'm going crazy looking for them, i feel like i need them. I loved the way it made me feel, and i'm even looking through the internet for other pills that give you the same effect. is there a possibility that i'm addicted to valium?

[ Answer this question ]
Want to answer more questions in the Health & Fitness category?
Maybe give some free advice about: Illnesses?


Myrrha answered Saturday March 28 2009, 4:13 am:
First of all, your parents should have never given you a pill like that. two days is not gonna make you addicted. You obviously liked the way it made you feel, but a pill is only a temporary fix. It is not a healthy way to relieve yourself. I suggest finding some other ways to calm down when you are upset. Putting some headphones on with some calm music you like, and lying on your bed. Do some deep breathing and meditation.

[ Myrrha's advice column | Ask Myrrha A Question
]




Dr_Chad answered Thursday March 26 2009, 7:44 pm:
No, you are not addicted. One does not develop a dependence on benzodiazepenes after two small small doses. I hope you find this a relief.

On the other hand, you should be concerned that you found release and escape in a drug. It's an insidious practice that grows stronger and more invincible the more you do it.

If I were you I'd stop looking for your next fix. It's a dark and hollow path to take.

[ Dr_Chad's advice column | Ask Dr_Chad A Question
]
Recent popular questions:
Want to give advice?

Click here to start your own advice column!

How to be more confident in having sex?
How can I end my relationship with my boyfriend?
relationship crisis
How do I talk to my mother?
Roommate changed our diet, what do?
Why are things so weird now that my GF and I moved in with my parents?
I don't wanna die or be tortured and raped!
I've been cutting lately.
He always yells at me and
My nails are horrible!
Is he using me?
May a girl get pregnent i
Why should I tell him I have herpes?
If I give him herpes, can it get in my mouth?
I hate my new school
Was it my fault?
Affordable Maternity Dresses
I just can't lose weight
Weird lump in my upper inner thigh. Idk what to do?
I am being intimidated and i dont know what to do.

All content on this page posted by members of Advicenators.com is the responsibility those individual members. Other content © 2003-2014 Advicenators.com. We do not promise accuracy, completeness, or usefulness of any advice and are not responsible for content.

Attention: NOTHING on this site may be reproduced in any fashion whatsoever without explicit consent (in writing) of the owner of said material, unless otherwise stated on the page where the content originated. Search engines are free to index and cache our content.
Users who post their account names or personal information in their questions have no expectation of privacy beyond that point for anything they disclose. Questions are otherwise considered anonymous to the general public.

[Valid RSS] eXTReMe Tracker